# SDR CALA2023080902467

- Difficulty date: August 6, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27567
- Aircraft time: 90,673 hours, 19,888 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Control Valve
- Part number: 32896265
- Part serial: 1018
- Condition: Inoperative
- Location: #2 Eng
- Part time: 99,837 hours, 21,542 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LOW SPEED ABORT DUE TO R ENG BLEED EICAS R FAN AIR MODULATION VALVE LOCKED IN OPEN POSITION PER MEL 3612D. AMM 05-51-14 INSPECTION DUE TO ABORT, NO ISSUES NOTED MEL 3612D LHRMM WORKING ITEM REMOVED AND REPLACED NO.2 ENGINE FAN AIR MODULATING VALVE PER PARTS USED:  19-3611-9-0009,QTY :1 AMM 36-11-16-004-000-001 AND AMM 36-11-16-404-096-001 INCLUDING ROTABLE PARTS CHANGE WAS INDICATED - TT # 1667460  SN OFF 1018 TESTING.PER TOMC REQUEST REF AMM 71-00-00/501 ACCOMPLISHED HIGH POWER ENGINE RUN NO. 2 ENGINE WITH NO FAULTS OR ISSUES FOUND. ADD EMP:121600 VALVE, PNEU, AI  OFF 19-3611-9-0009 1018 ON 19-3611-9-0009 0927.
